Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Cut in upper lips, pus oozing out after 2 days. Taking medication. Infection?

Hi
My wife had fallen from the house stairs and got a deep cut in her upper lips (under the nose) and many scratches near it . In the emergency room they sew the cut. She takes augmantin p.o and put bacitracin oint. Two days after (today) we a see pus that comes out of the injury. Is it a natural response of the body or infection? she has no fever and feels better
Thanks
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Welcome to HCM.
Pus always indicates some infection.
Clean it properly with antiseptic liquid like savlon.
Apply local antibiotic cream like fusidic acid.
Take oral nsaid to subside pain,swelling,inflammation.
Start proper antibiotic like amoxy/clav under guidance of your physician.
It will definitely recover within five days.

Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor